Sеvostyanov E.A., Dolya D.S. On equicontinuity of one family of space mappings with unbounded characteristic

 
 
Sevostyanov Evgeny Aleksandrovich
 
Doctor of Physical and Mathematical Sciences, Senior Research Associate,
Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine
This email address is being protected from spambots. You need JavaScript enabled to view it.
Rozy Lyuksemburg St., 74, 83114, Donetsk, Ukraine

Dolya Darya Sеrgееvna
 
Postgraduate Student,
Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine
This email address is being protected from spambots. You need JavaScript enabled to view it.
Rozy Lyuksemburg St., 74, 83114, Donetsk, Ukraine
 
3 2014 Dolya
3 2014 Dolya2
 
Key words: mappings with bounded and finite distortion, boundary behavior of space mappings, equicontinuity, continued extension to a boundary.

Creative Commons License
On Equicontinuity of One Family of Space Mappings with Unbounded Characteristic by Sеvostyanov E.A., Dolya D.S. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Science Journal of Volgograd State University. Mathematics. Physics. №3 (22) 2014 pp. 41-55

Attachments:
Download this file (5_Sevostyanov.pdf) 5_Sevostyanov.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/304
747 Downloads